The Annals of Mathematical Statistics

Constitution of the Institute of Mathematical Statistics

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 16, Number 1 (1945), 112-113.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731183

Digital Object Identifier
doi:10.1214/aoms/1177731183

JSTOR
links.jstor.org

Citation

Constitution of the Institute of Mathematical Statistics. Ann. Math. Statist. 16 (1945), no. 1, 112--113. doi:10.1214/aoms/1177731183. https://projecteuclid.org/euclid.aoms/1177731183


Export citation